Facebook Twitter Instagram YouTube

Period doubling and chaos in partial differential equations for thermosolutal convection

TitlePeriod doubling and chaos in partial differential equations for thermosolutal convection
Publication TypeJournal Article
Year of Publication1983
AuthorsMoore, DR, Toomre, J, Knobloch, E, Weiss, NO
JournalNature
Volume303
Issue5919
Pagination663 - 667
Date PublishedNov-06-1984
ISSN0028-0836
DOI10.1038/303663a0
Short TitleNature

JILA follows the six University nodes' policies for ensuring harassment-free environments. For more detailed information regarding the University of Colorado policies, please read the Discrimination and Harassment Policy and Procedures.